# SDR ASAA0480567

- Difficulty date: November 18, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- Aircraft time: 59,171 hours, 35,836 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 59360715
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LONGERON 29L INTERCOSTAL IS CORRODED.  REPLACED INTERCOSTAL.(K)
